Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by AW on August 31, 2000, at 23:54:49

In reply to Re: withdrawal symptoms coming off zoloft AW, posted by onlooker on August 31, 2000, at 15:30:47

I couldn't agree with you more. I have tried the following medications over the years: Prozac, Serzone, Cipramal, Aurorix, and Zoloft. Zoloft is the best but my doctor and I feel it is time to try and go without them for awhile. My program for coming off them spans 13 weeks so it is quite a slow process. Having experienced depression for most of my life, I have found ZOloft to be the most truly effective. However, I have come to learn that long term use of such a pill can do permanent damage to brain wiring.
I believe I have some form of bioligical depression - and there are certainly examples of this in family members BUT I feel it is important to face problems rather than use a pill to block them out. Depression - yes I know only too well that it can prevent us from functioning on a day to day basis but often depression is the result of unresolved problems.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AW thread:5582
URL: http://www.dr-bob.org/babble/20000822/msgs/44207.html